# SDR 2005UALA01398

- Difficulty date: December 4, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 33,254 hours, 4,116 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LOWER EMERGENCY OVERWING LIGHT RT INOPERTIVE.  REPLACED POWER SUPPLY.
